The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (900 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 2, 1993, pp. 285–296
DOI: 10.4171/ZAA/566

Published online: 1993-06-30

Eigenva1ue Distribution of Invariant Linear Second Order Elliptic Differential Operators with Constant Coefficients

M. Belger[1]

(1) Universität Leipzig, Germany

No abstract available for this article.

Keywords: Eigenvalue problem, eigenvalue distribution, invariant linear elliptic differential operator, lattice remainder, asymptotic estimation principal vector

Belger M.: Eigenva1ue Distribution of Invariant Linear Second Order Elliptic Differential Operators with Constant Coefficients. Z. Anal. Anwend. 12 (1993), 285-296. doi: 10.4171/ZAA/566